Calpol SixPlus With Spoon 140ml


Quantity

Earn 0 reward points

Calpol Six Plus Sugar Free Suspension contains paracetamol at a dose of 250mg/5ml to relieve pain and / or bring down fever in a range of conditions including cold and flu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.

Suitable for children aged 6 years and over, as well as adults. Calpol Six Plus Sugar Free Suspension is a delicious strawberry flavour that is free from sugar and colour and is supplied with an easy to use dosing syringe.